# SDR UALA2011042702064

- Difficulty date: April 25, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 78,013 hours, 12,554 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: MR56605
- Part serial: 193
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LEFT WINDOW HAS BEEN REMOVED AND ALL SEALANT CLEANED FROM FRAME.  INSTALL NEW WINDOW PER MM.  REPLACED WINDOW PER MM.
